# SDR AALA201511069002

- Difficulty date: November 5, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 27,396 hours, 3,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER EXIT SIGN IN AISLE, BEHIND LAVATORY L61, HOUSING BROKEN.  REPLACED EMER EXIT LIGHT ASSEMBLY & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
